The Centurion Challenge Season 1 (100 Miles)

This event is powered by the Centurions Cycling Club to assist Audax aspirants. It is an 11-hour challenge ride that allows you to test your capability to ride a total of 100miles or 160km.

Success is measured by the rider’s completion within the time limit and not by who finished fastest among the rest.

Keep in mind that THIS IS NOT A RACE.

Difficulty level : Intermediate.
This ride is for experienced riders who have been biking regularly for at least 1 year and has biked more than 80km in a single ride. They should also be used to riding along main roads.

Route : Cainta to Jala-jala, Rizal with the starting point at Shell Ortigas Extension beside STI College, before reaching Valley Golf subdivision. The chosen route has similarities to the Audax route from Subic to Zambales in terms of elevation so it is mostly flat with very few sections of gradual uphill. Map and pictures to follow.

MECHANICS & OTHER REMINDERS:

Participants will be challenged to complete the ride within 11hours, from 5:00am to 4:00pm.

Arrival & Onsite Registration: 4:00 am
Start time: 5:00 am sharp

REGISTRATION:

There will be a registration fee of Php100.00/rider to cover different operational expenses such as gasoline, meal of checkpoint marshals, first aid kits and checkpoint water. All excess funds after the event shall be donated to the Cottolengo Foundation located in Montalban Rizal. A separate ride shall be organized for this.

PRE-REGISTRATION:

For faster facilitation, there is an option to pre-register by depositing through BPI (NOT BPI Family Savings Bank)

Bank account name Norman Sasot
BPI Savings Account xxxxxxx
Kindly email copy of deposit slip with your name/s written to njsasot@gmail.com

There will be a Php25.00/head discount if you will pre-register in group of 4. No discount applicable for onsite registration.

For those who pre-registered, a valid Identification Card shall be presented to the organizers to claim the waiver and their brevet card.

ON-SITE REGISTRATION:

We will set up a table/booth for on-site registration for those who opt to pay on site. We will update who our POCs will be together their picture.

All participants must register to be considered an official participant. This includes a signed waiver. No minors will be allowed. We will strictly implement a No Helmet, No Waiver, No Ride policy.

Each participant will be given a brevet card that will indicate the time they have reached each control points. Take note of the cut-off time for each control points and participants should arrive on or before that.

FINAL ROUTE

* May Santos and Marvin Martinez are done with the recon and below is the FINAL route. Not much has changed except we had to adjust the starting point and the 80km mark. A Strava link is also provided below the map for your convenience.

We will post the exact locations of the checkpoints together with their pictures soon.

** Update 2/4/2015 – Checkpoints are now shown in the map together with the pictures.

bicycling – Click the bike to show a picture of the checkpoint

 

This is the Strava route for all you Strava users.

Cut off time per checkpoint:

40K – 2.5hours; 7:30am
80K – 2.5hours; 10:00am
120 K – 3hours; 1:00pm
160K – 3hours; 4:00pm

CHECKPOINT MARSHALS:

Checkpoints 0/160

ShellGPS


 


Checkpoints 40/120

CarmenGPS


 

Checkpoint 80

PalayGPS



Checkpoint Marshals shall be in their CENTURION uniforms for easy identification.

You can also subscribe to PADYAKero.com to get notifications about the event. See the bottom of the page.

%d bloggers like this: